# SDR DALA2014070303927

- Difficulty date: July 2, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 63,397 hours, 47,456 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Heater Blanket
- Condition: Debonded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDS OF, 12.000" X 0.500", IN OTBD EDGE AFFECTED FOR VOID OF 115 SQUARE", 14.000" X 0.500" IN OTBD EDGE AFFECTED FOR VOID OF 185 SQUARE", 55.000" X 0.500" IN INBD EDGE AFFECTED FOR VOID OF 1104 SQUARE", 12.000" X 0.500" IN INBD EDGE AFFECTED FOR VOID OF 45 SQUARE", ON RT WING HEATER BLANKET, SM CARD 10, ZONE 0, SUMMARY.  REPAIR WAS ACCOMPLISHED IAW ETI 88-14-071, REV 7, ER/A  526807-14, REV ORIGINAL.
